# SDR CALA0000283

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO AFT RT TIE DOWN TRACK CORRODED AROUND FASTENER HOLES.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2.
